For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Phentermine

Use this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Bad reaction to Phentermine
2/1/2013
I have been on phentermine 37.5mg 1 a day for less than 2 weeks. Just 1 week after starting I was not making any SENCE and so my children called 911 I was severly dehydrated put on IV fluids taken by ambulance. The scary thing is I don't remember anything that happened, not the EMTs coming in my room, the ride to the hospital or even being at the Hospital at all, or going home the next day. I had a total memory loss for 2 days and I didn't make any sence, it scared my kids pretty bad.

I told my Dr. And he took me off them, he said it was a mental psychosis from the phentermine and that it could happen again and be much more serious next time. Has anyone else experienced total memory loss like that? I did loss 15 lbs but the total memory loss and acting crazy is not worth the risk.....After my 2 say trip to the hospital I have now not been able to sleep at all for the last 3 nights but I'm just not tired ????? The only other symptom was very dry mouth and it felt as if I had hair stuck in the back of my throat. I have also noticed my vision is blury up close now and I have always had 20/20.
Lori


Short term memory loss
Date: 2/11/2013
I have also been experiencing short term memory loss and lack of concentration. Could it be the Celexa I am taking that causes this instead?
Haley

AskDocWeb: Both memory loss and lack of concentration are possibilities. The product data sheet for Celexa (citalopram) lists memory problems and trouble concentrating under the heading of serious side effects that should be reported to your doctor.


Elevated heart rate
Date: 2/11/2013
Is there anything to offset the elevated heart rate related to phenetermine...I'm 90-100 without it and around 125 with it.
Angiew

AskDocWeb: While it is true that Phentermine causes some patient's blood pressure and heart rate to rise that may or may not be a major concern. With the help of an EKG and other diagnostic tests your doctor can determine whether or not the stress that Phentermine puts on your heart would pose an acceptable risk. If your increased heart rate poses a danger to your health then you may have to go with an alternative to Phentermine rather than treating this side effect with another drug.


Pain in left side of chest and tingling
Date: 2/12/2013
I have been taking Phentermine for a little over a week this time around and lost a pretty good amount of weight and I noticed last night that the left side of my chest is hurting and the left side of my body is tingling including my lips. immediately I was frightened but I don't remember this drug having that type of affect on me the time I took it last year. is this serious? do I stop taking it?
Devin

AskDocWeb: Those are symptoms of a possible heart attack. We would call for emergency medical attention.

Read more feedback from users.

Report - 100 - 101 - 102 - Page 103 - 104 - 105 - 106 - Last Page 138


If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.
Bottom of page